# SDR UALA2011042101947

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 37,270 hours, 9,396 cycles
- Engine: Pwa PW4052
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 122
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL TANK UNDERWING FUELING PANEL INDICATOR INOP.  REPLACED RIGHT FUEL TANK UNDERWING FUELING QUANTITY INDICATOR, OPS CHECK GOOD.
